# SDR SIMA201122901

- Difficulty date: August 17, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N810AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145525
- Aircraft time: 22,977 hours, 21,089 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78812
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHT STRIP AT LT OVERWING EMERGENCY DOOR IS INOP.  REMOVED AND REPLACED FLOOR PROXIMITY LIGHT AT EMERGENCY EXIT IAW EMB-140 AMM 33-50-12, OPS CHECK GOOD.
